# SDR 95ZZZX3678

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25LR
- Make and model: Beech A36TC
- Aircraft serial: EA196
- Engine: Cont TSIO520UB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Condition: Gear Failed
- Location: Engine Scavage
- Part time: 1,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAVAGE PUMP DRIVE GEAR FRACTURED IN 4 LOCATIONS FOLLOWING HEAVY WEAR OF TOOTH PROFILE.  TOTAL ENGINE FAILURE FOLLOWED.  AD 89-24-01R1 AND SB M90-6 PERTAIN TO THIS PUMP, BUT WERE NOT DUE YET.
